# SDR SWIA202056165

- Difficulty date: December 3, 2020
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 40,661 hours, 37,355 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 601R1430352S
- Condition: Chafed
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH INBOARD FLAP VANE LEADING EDGE IS CHAFED AT CNETER LOCATION AS MARKED.   (C-CHECK) RO 2/9/2021   REMOVED AND REPLACED R/H INBD FLAP VANE CENTER LEADING EDGE. REF CRJ200 SRM 51-42-13 & DWG 601R14302 REV E. COMPLIED WITH 51-900-1003-SKY
